# SDR SWIA2020041050090

- Difficulty date: January 12, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SPOILER CENTER L/H MOUNTING HARDWARE CORRORED   (C-CHECK) RO 4/9/2020   L/H REMOVE& REPLACED CENTER SPOILER MOUNTING HARDWARE IAW CRJ200 AMM. TORQUE WRENCH ID: STS-3818 S/N: 0518901775 CAL DATE: 05APL20.
